# SDR COMA0760002

- Difficulty date: January 1, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 26,036 hours, 23,125 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5418 - EN ROUTE JAX-LGA RECEIVED A RIGHT THRUST REVERSER UNLOCK MESSAGE, FLIGHT DIVERTED TO CHS.  DEFERRED THE RIGHT THRUST REVERSER PER MEL 78-30-01.
